|side effects with Axiron
Aug 11, 2012
I have been expierencing the frequent urination feeling, nausea, leg cramps, blurred vision, fatigue. Is axiron causing this or is something else wrong. I have stopped using Axiron for 7 days now with no change in symptoms. I was taking 1 pump a day for 6 weeks
| Response from Mr. Vergel
Talk to your doctor and have him measure your fasting bloof glucose and all other tests he or she deems necessary. Axiron is a testosterone product. Testosterone is not known for increasing blood glucose, though.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Where Are Genital Herpes Sores Located On Women?
- When You Get A Pap Smear Do They Test For Genital Herpes?
- What Will The Doctor Do If You Have Genital Warts?
- What Kind Of Skin Problems Can You Have If You Have Gonorrhea?
- What Does It Mean If You Have Negative Herpes Antibodies?
- What Can Happen If Hpv Goes Untreated?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.